Jump to content

TheWanderingFair: Forced Cold Turkey


TheWanderingFair

Recommended Posts

I do not know if I am in the right place, but...

I was recently blacklisted by my ex-psychiatric practice due to "non-compliance". I can no longer receive any treatment for my bipolar and anxiety disorders. The reason they forcibly discharged me was because my chronic insomnia (which they were supposed to be helping me with) would cause me to stay awake all night and unexpectedly black out during the day, thereby me oversleeping many appointments. Any appointments I then tried to reschedule were cancelled by the provider at the last minute, when I needed them most... I am trying to find help, but...

I have been off of Celexa for a week now. And every day since, I have had severe anxiety attacks that are all but debilitating. I have not experienced this since I first went on the medication in the first place. I have also been having manic mood swings, usually hysterical crying, panic and heart palpitations. 

 

I was also on AMbien, which made me hallucinate and hear voices. 

I am a 21 year old college senior, and here I am crying like a toddler having a temper tantrum. I am scared. I feel as if I am coming off of a drug like heroin or meth... I never expected this to happen to me, especially not now, after recently losing a beloved pet, a classmate, and now being told that my uncle is dying. 

I don't know what to do... I think I need help... And I don't know where to go...

"Love all, trust a few

Do wrong to none." -William Shakespeare

Link to comment
  • Moderator Emeritus

Hi TheWanderingFair,

 

I'm sorry you are going through this, it unbelievable how irresponsible some doctors can be. No one should stop these medications cold turkey, its dangerous.  You don't need a psychiatrist to prescribe Celexa and Ambien.  Any GP can write a prescription.  You need to get back on right away.  If you can't see a GP, go to the ER and tell them what happened and that you are in withdrawal and need an emergency prescription.

 

If after getting back on your meds, you want help tapering and withdrawing safely, we can help you with that.  But for now, you need to get back on them.

 

Please let us know how it goes.

 

Petu.

 

 

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Moderator Emeritus

Hello and welcome to the forum!

 

I'm shocked at the cruelty of 'doctors' and the system which should understand how this states work and influence people.

 

I'm also happy for you that you found this site which helped me a lot. 

 

In my experience, even if doctors wanted to help you they know much less about how this medication work than people here whose own painful experiences taught them what works and what doesn't.

 

Most of us came here in exactly the same situation as you now: in a desperate condition after we stopped taking antidepressants usually following doctors orders who told us they are non-addictive. When I was hit by withdrawal similar to one that you are experiencing now, my doctor would tell me that my 'illness' got back.

 

I won't go into more theory, as Petu said, at the moment the most important thing for you is to get back on this medication asap to prevent withdrawal from escalating. When your nervous system stabilises again, you will here find a lot of useful advice and support on how to safely stop taking the medication and address you anxiety and depression issues without them.

 

I hope you manage to get the drug.

 

When you find the time, you can add your medication history in your signature to help people here give you advice.

 

http://survivinganti...your-signature/

 

You will understand what you are going through a lot better if you manage to read the topics on tapering and symptoms and self-care sections here.

 

I'm posting links for you that explain withdrawal and reinstating.

 

http://survivingantidepressants.org/index.php?/topic/603-what-is-antidepressant-withdrawal-syndrome/

 

http://survivingantidepressants.org/index.php?/topic/3079-about-reinstating-and-stabilizing-to-stop-withdrawal-symptoms/

 

 

You came to the right place!

 

Let us know about anything that's happening and we will help as much as we can.

 

best,

 

bubble

Current: 9/2022 Xanax 0.08, Lexapro 2

2020 Xanax 0.26 (down from 2 mg in 2013), Lexapro 2.85 mg (down from 5 mg 2013)

Amitriptyline (tricyclic AD) and clonazepam for 3 months to treat headache in 1996 
1999. - present Xanax prn up to 3 mg.
2000-2005 Prozac CT twice, 2005-2010 Zoloft CT 3 times, 2010-2013 Escitalopram 10 mg
went from 2.5 to zero on 7 Aug 2013, bad crash 40 days after
reinstated to 5 mg Escitalopram 4Oct 2013 and holding liquid Xanax every 5 hours
28 Jan 2014 Xanax 1.9, 18 Apr  2015 1 mg,  25 June 2015 Lex 4.8, 6 Aug Lexapro 4.6, 1 Jan 2016 0.64  Xanax     9 month hold

24 Sept 2016 4.5 Lex, 17 Oct 4.4 Lex (Nov 0.63 Xanax, Dec 0.625 Xanax), 1 Jan 2017 4.3 Lex, 24 Jan 4.2, 5 Feb 4.1, 24 Mar 4 mg, 10 Apr 3.9 mg, May 3.85, June 3.8, July 3.75, 22 July 3.7, 15 Aug 3.65, 17 Sept 3.6, 1 Jan 2018 3.55, 19 Jan 3.5, 16 Mar 3.4, 14 Apr 3.3, 23 May 3.2, 16 June 3.15, 15 Jul 3.1, 31 Jul 3, 21 Aug 2.9 26 Sept 2.85, 14 Nov Xan 0.61, 1 Dec 0.59, 19 Dec 0.58, 4 Jan 0.565, 6 Feb 0.55, 20 Feb 0.535, 1 Mar 0.505, 10 Mar 0.475, 14 Mar 0.45, 4 Apr 0.415, 13 Apr 0.37, 21 Apr 0.33, 29 Apr 0.29, 10 May 0.27, 17 May 0.25, 28 May 0.22, 19 June 0.22, 21 Jun updose to 0.24, 24 Jun updose to 0.26

Supplements: Omega 3 + Vit E, Vit C, D, magnesium, Taurine, probiotic 

I'm not a medical professional. Any advice I give is based on my own experience and reading. 

Link to comment
  • Moderator Emeritus

Welcome to the forum! I would get an appointment with someone ASAP for a Celexa prescription.

 

In the signature section, where you have the Shakesphere quote, if you would kindly add your medication history, it would be very helpful.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy